# SDR GTIA2025081439044

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 41,145 hours, 18,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT POSITION L2 FLASHLIGHT INOP-R/R L2 FLASHLIGHT IAW AMM 25-63-00. OPERATIONAL CHECK OK. A/C OK FOR SVC.
